Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 106, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 31, 2016, 9:08 AM CDT for Mobile County, Washington County, Alabama; Greene County, Mississippi. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 9:08 AM CDT (14:08 UTC)
- Expired
- Mar 31, 2016, 10:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Mobile County, AL, Washington County, AL, Greene County, MS
The radar
The Mobile radar (KMOB), 57 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 8:43 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 2.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 466 m²/s²
- 0-3 km storm-relative helicity
- 554 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.6
The text
As transmitted.
658
WUUS54 KMOB 311408
SVRMOB
ALC097-129-MSC041-311515-
/O.NEW.KMOB.SV.W.0106.160331T1408Z-160331T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
908 AM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
SOUTHERN GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 1015 AM CDT
* AT 908 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MCLAIN...OR 9 MILES WEST OF LEAKESVILLE...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LEAKESVILLE...VINEGAR BEND...MOWA CHOCTAW RESERVATION AND
DEER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3106 8879 3126 8880 3133 8805 3100 8803
TIME...MOT...LOC 1408Z 264DEG 29KT 3116 8871
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BUTTS3 follow-up statements
346
WWUS54 KMOB 311430
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
930 AM CDT THU MAR 31 2016
ALC097-129-MSC041-311515-
/O.CON.KMOB.SV.W.0106.000000T0000Z-160331T1515Z/
MOBILE AL-WASHINGTON AL-GREENE MS-
930 AM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN
GREENE COUNTIES...
AT 930 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEAKESVILLE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LEAKESVILLE...VINEGAR BEND...MOWA CHOCTAW RESERVATION AND
DEER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3105 8870 3127 8871 3133 8805 3100 8803
TIME...MOT...LOC 1430Z 261DEG 28KT 3119 8852
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BUTTS511
WWUS54 KMOB 311441
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
941 AM CDT THU MAR 31 2016
ALC097-129-MSC041-311515-
/O.CON.KMOB.SV.W.0106.000000T0000Z-160331T1515Z/
MOBILE AL-WASHINGTON AL-GREENE MS-
941 AM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN
GREENE COUNTIES...
AT 940 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF
LEAKESVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LEAKESVILLE...VINEGAR BEND...MOWA CHOCTAW RESERVATION AND
DEER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3110 8859 3128 8854 3133 8805 3102 8803
TIME...MOT...LOC 1440Z 262DEG 26KT 3120 8845
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BUTTS563
WWUS54 KMOB 311458
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
958 AM CDT THU MAR 31 2016
ALC097-129-MSC041-311515-
/O.CON.KMOB.SV.W.0106.000000T0000Z-160331T1515Z/
MOBILE AL-WASHINGTON AL-GREENE MS-
958 AM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN
GREENE COUNTIES...
AT 958 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DEER PARK...OR 7
MILES NORTHWEST OF CITRONELLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LEAKESVILLE...VINEGAR BEND...MOWA CHOCTAW RESERVATION AND
DEER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3110 8859 3128 8854 3133 8805 3102 8803
TIME...MOT...LOC 1458Z 270DEG 28KT 3119 8829
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
BUTTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:50 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Mar 31, 6:50 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT THU MAR 31 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
12Z ISSUANCE...AREA OF CONVECTION MOVING INTO THE INTERIOR PORTIONS
OF SOUTHEAST MS AND INTERIOR SOUTHWEST AL IS FORECAST TO SPREAD
EASTWARD THIS MORNING. FORECASTERS TIME THE PASSAGE OF CONVECTION AT
MOB/BFM AROUND 14Z AND AROUND 16Z FURTHER EAST AT PNS. VSBY MAY LOWER
BRIEFLY TO IFR/LIFR CATEGORIES IN +TSRA. AFTER THE PASSAGE OF THIS
CONVECTION...SCATTERED SHRA OR A TSRA DEVELOPS THROUGH THE AFTERNOON.
SOUTH TO SOUTHEAST WINDS 10 TO 15 KNOTS WITH GUSTS AROUND 25 KTS. /10
&&
.PREV DISCUSSION... /ISSUED 443 AM CDT THU MAR 31 2016/
NEAR TERM /NOW THROUGH THURSDAY NIGHT/...WE MOVE FROM THE PASSAGE OF
A MID LEVEL SHORT WAVE RIDGE 24 HOURS AGO TO A HIGHLY DIFFLUENT
SOUTHWEST FLOW/SPREADING OUT OF THE HIGH LEVEL GEO-POTENTIAL HEIGHT
FIELDS. LEAD IMPULSE IN THE FLOW AND THE APPROACH OF THE FAVORED LEFT
FRONT QUADRANT OF A HIGH LEVEL JET STREAK MAXIMUM OVER SOUTHERN
LOUISIANA HAS BEEN RESPONSIBLE FOR AN INCREASE IN CONVECTION FROM
THE MID-SOUTH TO SOUTH CENTRAL LOUISIANA...WELL IN ADVANCE OF A COLD
FRONT MOVING SOUTHEAST ACROSS THE RED RIVER VALLEY OF TEXAS/OKLAHOMA.
TORNADO WATCH IN PLACE...JUST WEST OF THE INTERIOR SOUTHEAST
MISSISSIPPI ZONES. WILL BE USING THE LATEST HRRR MESOSCALE RADAR
SIMULATIONS FOR THE VERY NEAR TERM FORECAST AS THIS GUIDANCE IS
BETTER INITIALIZED WITH WHAT IS GOING ON IN RADAR TRENDS UPSTREAM.
AS A RESULT...FORECASTERS ANTICIPATE AN AREA OF SHOWERS/STORMS TO
SPREAD EASTWARD ACROSS OUR AREA THIS MORNING. THERE IS SOME QUESTION
AS TO THE AMOUNT OF SEVERE WEATHER WITH THE PASSAGE OF MORNING STORMS
AS ALTHOUGH THERE IS SUFFICIENT 0-3 KM BULK SHEAR MAGNITUDES...INSTABILITY
IS ROOTED ALOFT INITIALLY...ATOP A LOW LEVEL INVERSION PROVIDED BY A
WARM NOSE FROM STRENGTHENING SOUTHWEST FLOW. THUS...THE MAIN THREAT
IN SEVERE WEATHER COULD BE MARGINALLY SEVERE HAIL THIS MORNING. THE
INVERSION BREAKS DOWN THROUGH THE DAY AND WITH SUFFICIENT
INSTABILITY...STORMS LOOK TO BECOME MORE SURFACE BASED LEADING TO
DAMAGING WIND THREAT IN ANY SEVERE STORMS. ISOLATED TORNADOES ARE
ALSO POSSIBLE. A DEEPLY MOIST AIRMASS IS TO BE IN PLACE (PWATS
FORECAST TO LIFT TO A RANGE OF 1.4 TO 1.6 INCHES TODAY). THESE VALUES
ARE ANOMALOUSLY HIGH FOR THE FINAL DAY OF MARCH...BEING SOME 200-250%
OF NORMAL AND CLOSE TO THE 99% OF THE MOVING AVERAGE. THUS...THE
POTENTIAL OF HEAVY RAIN REMAINS IN THE FORECAST. THE CHALLENGE
IS...THE PLACEMENT AS THIS IS HIGHLY CONTINGENT ON WHAT WILL BE
HAPPENING ON THE MESOSCALE WITH RESPECT TO RAIN COOLED OUTFLOW
BOUNDARIES SERVING AS A FOCUS. VERY HARD TO PIN-POINT. FORECASTERS
EXPECT A ROUND OF SHOWERS AND STORMS TO MOVE THROUGH THIS MORNING
WITH SCATTERED TO NUMEROUS SHOWERS/STORMS RE-DEVELOPING THIS
AFTERNOON. THE NEXT ROUND PUSHES CLOSER TO THE COAST LATER
TONIGHT...BRINGING A RETURN TO CATEGORICAL POPS AHEAD OF A COLD FRONT
SLOWLY APPROACHING FROM THE NORTHWEST. A CHALLENGING FORECAST IN THE
NEAR TERM TO SAY THE LEAST.
ANOTHER BREEZY DAY FORECAST WITH RIP CURRENT THREAT ALONG AREA
BEACHES REMAINING HIGH TODAY AND TONIGHT. TODAY'S HIGHS RANGE FROM 76
TO 80 WITH NUMBERS CLOSER TO 73 AT THE BEACHES AS FLOW OFF THE GULF
KEEPS HIGHS A BIT LOWER THERE. LOWS TONIGHT...MUGGY RANGING FROM 65
TO 70. /10
SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...WEATHER OVER
THE NORTHERN GULF COAST REGION WILL REMAIN DOMINATED BY THE
POSITIVELY TILTED DEEP UPPER LEVEL TROUGH EXTENDING SOUTHWESTWARD
FROM A LOW OVER NORTHERN HUDSON BAY OVER THE GREAT
LAKES...NEBRASKA...NEW MEXICO AND OFF THE BAJA CALIFORNIA COAST AND
SLOWING SWINGING EASTWARD. THIS UPPER LEVEL TROUGH IS DYNAMICALLY COUPLED
TO A SURFACE COLD FRONT SLOWLY SHIFTING SOUTHEASTWARD AND NOW
EXPECTED EARLY FRIDAY MORNING TO EXTEND FROM NORTHEAST AL
SOUTHWESTWARD ACROSS NORTHERN CHOCTAW COUNTY,AL...WAYNE COUNTY MS AND
NEAR BATON ROUGE, LA. BOUNDARY IS EXPECTED TO LINGER SOME OVER OUR
REGION BEFORE FINALLY PUSHING SOUTHEAST. MODELS HAVE CONSISTENTLY
SLOWED THE PROGRESSION WHICH HAS CREATED A LOT OF FORECAST
UNCERTAINTY BUT CURRENT SPECTRAL MODEL TRENDS ARE IN CLOSER AGREEMENT
SHIFTING THE BOUNDARY EAST OF OUR AREA BY EARLY TO LATE
SATURDAY MORNING. ANOTHER MAJOR INFLUENCE ON OUR SENSIBLE WEATHER IS
THE DEEP LAYER MOISTURE THAT WILL OVERLIE THE REGION. LAYER
PRECIPITABLE WATER VALUES ARE STILL PROJECTED TO CLIMB TO THE 1.5 TO
1.9 INCH RANGE FRIDAY INTO FRIDAY EVENING...THESE VALUES FALL INTO
THE 99TH PERCENTILE OF THE HISTORICAL RECORD OR 200 TO 250% OF WHAT
WE TYPICALLY OBSERVE THIS TIME OF YEAR.
AS A RESULT OF THESE LARGER SCALE INFLUENCES PERIODS OF HEAVY RAINFALL
ARE EXPECTED OVER THE ENTIRE AREA FRIDAY...GRADUALLY TAPERING OFF
FROM THE NORTH AS THE FRONT SHIFTS SOUTHEASTWARD FRIDAY NIGHT. WE
COULD SEE RAINFALL AMOUNTS OF 1 TO 3 INCHES DURING THIS PERIOD WITH
THE POTENTIAL FOR LOCALLY HIGHER AMOUNTS CLIMBING TO 4 TO 6 INCHES.
THESE RAINFALL TOTALS ARE EXPECTED TO CREATE THE POTENTIAL FOR
ISOLATED FLASH FLOODING AND MINOR FLOODING ALONG RIVERS AND CREEKS
AND ALONG POOR DRAINAGE AREAS.
A SLIGHT RISK OF SEVERE WEATHER WILL CONTINUE THROUGH THIS TIME
FRAME AS DEEP LAYER SHEAR SHOULD REMAIN SUFFICIENT FOR ORGANIZED
CONVECTION AND A COUPLED JET STRUCTURE IS PROJECTED OVER THE AREA
FRIDAY WHICH WOULD ENSURE ENHANCED UPWARD VERTICAL MOTION. SHOWER
AND THUNDERSTORMS ACTIVITY SHOULD BEGIN TO WANE OVER OUR MORE
INTERIOR COUNTIES FRIDAY NIGHT AS THE COLD FRONT SAGS SOUTHWARD TO
THE COASTLINE. ALONG THE COAST A MODERATE SOUTHWESTERLY FETCH MAYBE
ENOUGH TO EXTEND THE HIGH RISK OF RIP CURRENTS ALONG THE GULF COAST.
THE FRONT IS EXPECTED TO PUSH EAST AND SOUTH OF THE AREA BY MID TO
LATE MORNING SATURDAY...SO SHOWERS WILL GRADUALLY TAPER OFF ALONG
THE COAST AS WE MOVE THROUGH THE DAY. A NORTHWESTERLY WIND FLOW
USHERS IN DRIER AND MORE STABLE AIR. COLD AIR ADVECTION BEHIND THE
FRONT AND CLEARING SKIES SATURDAY NIGHT WILL LEAD TO COOLER THAN
NORMAL TEMPERATURES WITH OVERNIGHT LOWS FALLING INTO THE LOW TO MID
40S AT MORE INTERIOR LOCATIONS AND UPPER 40S TO LOW 50S NEAR THE
COAST. /08
LONG TERM /SUNDAY THROUGH WEDNESDAY/...A MUCH MORE BENIGN WEATHER
PERIOD IS EXPECTED THROUGH MID WEEK AS HIGH PRESSURE BECOMES THE
MAIN INFLUENCE OVER OUR SENSIBLE WEATHER. HIGHS IN THE LOW TO MID
70S CAN BE EXPECTED SUNDAY THROUGH WEDNESDAY WHILE OVERNIGHT LOWS
WILL START OFF IN THE MID AND UPPER 40S AND CLIMB INTO THE UPPER 40S
TO MID 50S MONDAY NIGHT AND TUESDAY NIGHT. /08
MARINE...LATEST DATA COLLECTION PLATFORMS INDICATE A MODERATE TO
AT TIMES STRONG SOUTHEAST FLOW IN GUSTS CONTINUES AND WILL MAINTAIN
THE SMALL CRAFT ADVISORY THROUGH THIS EVENING FOR SOUTHERN MOBILE
BAY AND THE OPEN GULF WATERS. FRONTAL BOUNDARY MAY SLOW ON FRIDAY
MORNING AS IT NEARS THE COAST...THEN MOVES OFF THE COAST BY FRIDAY
NIGHT WITH AN OFFSHORE COMPONENT OF FLOW SETTING UP IN IT WAKE. WILL
BE AN UNSETTLED WEATHER PERIOD AS SEVERAL ROUNDS OF STORMS WILL PASS
ACROSS THE GULF COAST THROUGH FRIDAY NIGHT. WINDS...WAVES AND SEAS
WILL BE LOCALLY HIGHER NEAR ANY OF THE STRONGER MARINE STORMS. THE
STRONGEST STORMS WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID
REDUCTIONS TO VISIBILITY IN HEAVY RAINS. HIGH PRESSURE EXPANDS
EASTWARD ACROSS THE GULF COAST BY LATE IN THE WEEKEND WITH WINDS
DECREASING AND SEAS TRENDING LOWER. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR ALZ051>060-
261>266.
HIGH RIP CURRENT RISK THROUGH FRIDAY MORNING FOR ALZ265-266.
FL...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR FLZ201>206.
HIGH RIP CURRENT RISK THROUGH FRIDAY MORNING FOR FLZ202-204-206.
MS...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR MSZ067-075-076-
078-079.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ631-632-
650-655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 31, 5:47 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 547 AM CDT THU MAR 31 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 547 AM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ROUNDS OF THUNDERSTORMS ARE FORECAST TO IMPACT THE LOCAL AREA IN THE NEAR TERM. ONE ROUND IS FORECAST TO SPREAD EASTWARD THIS MORNING OVER THE AREA. IN THE WAKE OF THIS ACTIVITY...A BRIEF BREAK BEFORE ADDITIONAL STORMS REDEVELOP THROUGH THE AFTERNOON. STRONG TO ISOLATED SEVERE STORMS POSSIBLE. THE SECOND ROUND IS FORECAST TO DEVELOP AND SPREAD SOUTHEAST OVER THE SOUTHERN ZONES AS A FRONTAL BOUNDARY SINKS SLOWLY SOUTHEAST ACROSS THE AREA. THE POTENTIAL ALSO EXISTS FOR HEAVY RAINFALL. SEE THE LATEST FLASH FLOOD WATCH FOR SPECIFIC INFORMATION ON EXPECTED TIMING...RAINFALL AMOUNTS...AND IMPACTS. A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS CONTINUES ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WITH A FRONTAL BOUNDARY DRAPED ACROSS THE LOCAL AREA FRIDAY AND FRIDAY NIGHT...MORE ROUNDS OF SHOWERS AND THUNDERSTORMS LIKELY TO CONTAIN LOCALLY HEAVY RAINS. AREA RAIN GAUGES...FROM TODAY THROUGH FRIDAY NIGHT...COULD COLLECT UPWARDS OF 1 TO 3 INCHES WITH THE POTENTIAL FOR LOCALLY HIGHER AMOUNTS CLIMBING TO 4 TO 6 INCHES. THESE RAINFALL TOTALS ARE EXPECTED TO CREATE AN ELEVATED THREAT OF MINOR FLOODING ALONG RIVERS AND CREEKS...ALONG POOR DRAINAGE AREAS...AND ISOLATED FLASH FLOODING. A MODERATE RISK OF RIP CURRENTS IS FORECAST ON FRIDAY ALONG AREA BEACHES. NO HAZARDOUS WEATHER IS FORECAST SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-011200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 547 AM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE...TO AT TIMES STRONG SOUTHEAST TO SOUTHERLY FLOW WITH HIGHER GUSTS IS FORECAST TO CONTINUE ALONG WITH ELEVATED SEAS. SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NAUTICAL MILES...INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE STRONGER MARINE STORMS. THE STRONGEST STORMS WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO VISIBILITY IN HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE STRONGER MARINE STORMS FRIDAY AND FRIDAY NIGHT. THE STRONGEST STORMS WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO VISIBILITY IN HEAVY RAINS. COLD FRONT IS FORECAST TO PUSH SOUTH OF THE COASTAL WATERS LATE FRIDAY NIGHT...RESULTING IN A MODERATE TO STRONG OFFSHORE FLOW AND A BUILD IN SEAS THROUGH EARLY SATURDAY. WINDS DECREASE AND SEAS REFLECT A SUBSIDING TREND LATE IN THE WEEKEND INTO THE FIRST OF NEXT WEEK AS HIGH PRESSURE MOVES EAST OVER THE AREA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:48 PM CDT | River Flood Warning | MOB | Escambia | 24 hr |
| Mar 31, 9:27 AM CDT | Areal Flood Advisory | MOB | Mobile, Washington | 2 hr |
| Mar 31, 10:01 AM CDT | River Flood Warning | MOB | Baldwin | 3 days |
| Mar 31, 10:04 AM CDT | River Flood Warning | MOB | Escambia | 6 days |
| Mar 31, 10:06 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 54 min |
| Mar 31, 10:14 AM CDT | Special Weather Statement | MOB | Choctaw | 61 min |
| Mar 31, 10:47 AM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 118 min |
| Mar 31, 10:58 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 62 min |
| Mar 31, 11:33 AM CDT | Special Weather Statement | MOB | Washington | 27 min |
| Mar 31, 11:57 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 63 min |
| Mar 31, 12:59 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 61 min |
| Mar 31, 1:06 PM CDT | Special Weather Statement | MOB | Escambia | 54 min |
| Mar 31, 2:01 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 29 min |
| Mar 31, 2:32 PM CDT | Special Weather Statement | MOB | Covington | 28 min |
| Mar 31, 5:10 PM CDT | Special Weather Statement | MOB | Choctaw | 50 min |
| Mar 31, 5:26 PM CDT | Special Weather Statement | MOB | Clarke | 49 min |
| Mar 31, 6:06 PM CDT | Tornado Warning | MOB | Choctaw | 24 min |
| Mar 31, 6:15 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 45 min |
| Mar 31, 6:57 PM CDT | Special Weather Statement | MOB | Wilcox | 48 min |
| Mar 31, 6:58 PM CDT | Areal Flood Advisory | MOB | Clarke, Wilcox | 3 hr |
| Mar 31, 6:59 PM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Mar 31, 8:13 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 62 min |
| Mar 31, 8:31 AM CDT | Tornado Warning | MOB | Perry | 29 min |
| Mar 31, 9:57 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 8 days |
| Mar 31, 2:13 PM CDT | River Flood Warning | MOB | George, Greene, Perry | 4 days |
| Mar 31, 4:47 PM CDT | Special Weather Statement | MOB | Wayne | 43 min |
| Mar 31, 5:22 PM CDT | Areal Flood Advisory | MOB | Wayne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.